MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2019/5718716

Медицинская библиотека · Case reports in hematology · 2019

Amoxicillin/Clavulanic Acid-Induced Agranulocytosis: A Case Report and Review of the Literature.

Armas Villalba Aristides, Haq Marya, Zhang Cunxian, Thakkar Jinen

Клинический случайСтатьяПеревод в очереди

Аннотация

Amoxicillin/clavulanic acid is one of the widely prescribed antibiotics in the outpatient setting giving excellent antimicrobial coverage and relatively safe profile in terms of adverse reactions. Gastrointestinal and cutaneous reactions are among the commonly reported. Our goal is to describe a case of agranulocytosis induced by amoxicillin/clavulanic acid in a previously healthy patient and review prior reports with similar presentation.

Для цитирования: Armas Villalba Aristides, Haq Marya, Zhang Cunxian, Thakkar Jinen. Amoxicillin/Clavulanic Acid-Induced Agranulocytosis: A Case Report and Review of the Literature.. Case reports in hematology. 2019. DOI: 10.1155/2019/5718716.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.